# SDR MALA020571

- Difficulty date: September 23, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N504XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2311
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 4676C000002
- Part serial: 1039
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT 3474, SMOKE IN CABIN WHEN NR 2 PACK IS SELECTED ON.  SMOKE ENTERED CABIN THROUGH AIR VENTS WITH PACK NR 2 SELECTED ON.  MAINTENANCE DEFERRED PACK NR 2, IAW MEL 21-50-1 (B) PACK NR 1 OPERATES NORMALLY WITH APU.  MAINTENANCE REMOVED AND REPLACED NR 2 PACK PER JC 0312 OPS/LEAK CHECKS GOOD.
